# SDR CALA0000881

- Difficulty date: June 12, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737823
- Aircraft serial: 28774
- Aircraft time: 6,435 hours, 2,142 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE WHEEL WELL FIRE INDICATION WARNING LIGHT ILLUMINATED AND THE BELL SOUNDED WHILE CLIMBING THROUGH 4,500 FT AFTER TAKEOFF FROM IAH.  THE WARNING CEASED AFTER CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  NO EVIDENCE OF FIRE WAS FOUND.  MAINTENANCE FOUND THE M237 FIRE DETECTION UNIT AT FAULT.  THE FIRE DETECTION UNIT WAS REMOVED AND REPLACED IAW MM 26-18-00.  THE UNIT TESTED GOOD WITH NO FAULTS NOTED.
